# SDR SCNA10003

- Difficulty date: February 28, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: PHHZC
- Make and model: Boeing 737-800
- Aircraft serial: 28375
- Aircraft time: 43,339 hours, 16,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11ABC FLOOR EMERGENCY LIGHTING COMING UP OFF FLOOR.  MAINTENANCE REMOVED & REPLACED SECTION OF LUMINESCENT FLOOR LIGHTING.  OPERATIONAL CHECK GOOD.
